injection site reactions

After I gave the horses’ their shots, both developed some pancake thick, about the palm of my hand size, lumps where the injections were. So I thought maybe I had screwed it up.

Today, I had a chance to talk to the vet about it and she said, no, it is a common reaction to penicillin and that they would go away in time. Even if she had given the injection herself, there would be a chance of this knot reaction.

This entry was posted in Horse care, vet visit and tagged . Bookmark the permalink.

2 Responses to injection site reactions

  1. Kate says:

    Keep an eye on it – if it gets hot or gets more swollen you could have sepsis (bad stuff) going on.

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.